Effect of berberine on pentylenetetrazol-induced seizures in rats

Sadeghnia, Hamid Reza, Sahar Darbarpanah, Seyed Mahmood (2011) Effect of berberine on pentylenetetrazol-induced seizures in rats. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Sadeghnia, Hamid Reza, Sahar Darbarpanah, Seyed Mahmood
Author(s) order (without accents): Sadeghnia Hamid Reza Sahar Darbarpanah Seyed Mahmood
Title order (without accents): Effect of berberine on pentylenetetrazol-induced seizures in rats
Type of publication: Article / Letter to editor
Language: English
Published in: Avicenna Journal of Phytomedicine 1, 2, 78--82
Location: internet
Checked: yes
ReferenceID: 325s
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:47
Last Modified: 07 Jul 2017 12:47
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/67146

Actions (login required)

View Item View Item